Jump to content
CrazyBoards.org

Anger/rage


Recommended Posts

Lately, well, since I started taking 150mg Lamictal, so about 3 weeks ago, I started with this really bad anger. It's only really bad when Im driving. The littlest things set me off, it's ridiculous. The other day, some woman cut me off and I got so angry I shook for a half hour. Crazy! I hate feeling this way. I wasn't supposed to see my pdoc until next Friday, but I changed it to this Monday the 22nd, so hopefully I can get this all straightened out without doing something stupid.

Do you think raising my Lamictal to 200mg will help with this? Could it be the Geodon causing it? I've been having irritability/anger for quite some time now, and my pdoc took me off Cymbalta thinking that was pushing it. It wasn't as bad then as it is now, though. I just want it to go away.

Link to comment
Share on other sites

Could be your illness (dysphoric hypo/mania) or could be the Geodon.

Geodon is usually used in 'pits of hell' type depressive episodes because it can be very activating for BD types. Anecdotal evidence points to lower doses. Seems this activation subsides with higher dosing. Add in activation from Lamictal if you are not on the depressive side of the tracks and you get a double whammy.

It's all a balancing act. Take too many stimulating drugs and you swing the other way in time. How much time depends on your brand of brain cootie. I wouldn't stack up a lot of stimulating medication unless I was definitely on the down side all the time. Too much chance you'll swing back.

JMHO

SZS

Link to comment
Share on other sites

Thanks VE. I wasn't sure where to put it.

Im wondering if it is the Geodon. I was put on the Geodon when I was really depressed (actually was a mixed state). Took the depression away, but left the mania. I finally got rid of the mania after discontinuing Cymbalta and adding Lamictal. Now, Im wondering if going up on the Lamictal isn't too much with the Geodon. Im going to definetly bring this up with the pdoc. I've had the anger/irritability for a while, maybe since I started the Geodon, I don't remember exactly, but I know it's been a while. Pdoc thought it was the Cymbalta, which could've been part of it, but maybe the Geodon is just not the right med for me.

Link to comment
Share on other sites

Im wondering if it is the Geodon. I was put on the Geodon when I was really depressed (actually was a mixed state).

When I was in the hospital for a mixed mania, they tried Geodon on me. It set me off into a major anger/rage attack and definitely made me worse. Zyprexa turned out to do the trick for my mixed mania.

Link to comment
Share on other sites

Geodon made me sleep for 15 hrs. I only took the first two pills. I really would prefer the Lamictal and abilify I'm prescribed, but I really can't afford the abilify.

I'm thinking that I might suggest lithium, which is what the doc was going to put me on first. V-goat, I see you're on Li, what's it like, side effect wise?

Link to comment
Share on other sites

I'm thinking that I might suggest lithium, which is what the doc was going to put me on first. V-goat, I see you're on Li, what's it like, side effect wise?

I've never taken Lamictal, but in terms of activating, I agree with SZS that Geodon is likely going to be the more activiating of the two. I think other AAPs like Zyprexa or Abilify may be a better choice than the Geodon (again this is only based on my fucked up experience and certainly isn't medical advice). I call Zyprexa my little frontal lobe massage. Calms me down like a baby.

As for the Li, I'm still bringing my blood levels up -- I was 0.4 at 900mg/day. Side effect wise it has really messed with my salt cravings and sweaty workouts. Other than that I can't say yet.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...